# SDR IPXA2024041680192

- Difficulty date: January 22, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,793 hours, 23,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* DURING PDC .FOUND DAMAGE ON RT WING INBD AFT FLAP. INSTALLED SERVICEABLE RH WING INBD AFT FLAP IAW AMM 27-51Â€“06/201. OPS CHECK GOOD. THIS CLEARS DMI.
